Journal of Modern Dynamics (JMD)

Foliations with unbounded deviation on $\mathbb T^2$

Pages: 589 - 594, Issue 4, October 2009      doi:10.3934/jmd.2009.3.589

       Abstract        Full Text (91.9K)       Related Articles

Dmitri Panov - Department of Mathematics, South Kensington Campus, Imperial College London, London, SW7 2AZ, United Kingdom (email)

Abstract: We study $C^{\infty}$-foliations with $3$ singular points on $\mathbb T^2$ whose lift to $\mathbb R^2$ has connected leaves that are dense subsets of $\mathbb R^2$.

Keywords:  Unstable foliation, pseudo-Anosov map, quadratic differential.
Mathematics Subject Classification:  Primary: 37E35; Secondary: 57M50.

Received: July 2009;      Revised: August 2009;      Available Online: January 2010.